# SDR IXXA0300018O

- Difficulty date: February 23, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 91,687 hours, 23,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg Downlock
- Part time: 91,687 hours, 23,144 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH FOR LANDING INTO PHIK.  CREW NOTED NOSE LANDING GEAR DOWN AND LOCKED LIGHTS WERE NOT ILLUMINATED.  USING VISUAL INDICATOR CREW VERIFIED GEAR WAS SAFE.  ADDITIONALLY CREW PERFORMED FLY-BY OF CONTROL TOWER AND AGAIN CONFIRMED GEAR WAS IN SAFE CONDITION.  CREW COMPLETED AN UNEVENTFUL LANDING IN PHIK.  UPON INSPECTION MAINTENANCE DISCOVERED ELECTRICAL CONNECTOR ON NOSE LANDING GEAR DOWNLOCK SWITCH INSECURE. THIS CONNECTOR WAS SECURED AND THE SYSTEM OPERATIONALLY CHECKED GOOD.  ALL WORK WAS PERFORMED PER APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
